# SDR CA000801014

- Difficulty date: June 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 6,811 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 07123021
- Condition: Cracked
- Location: Lt Stabilizer
- Part time: 6,900 hours
- Component: Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BRACKET ON THE LEFT STABILIZER WAS CHANGED AS IT WAS FOUND TO BE CRACKED.  P/N 0712302-1 WAS REPLACED WITH NEW PART USING EXISTING RIVET SIZE AND PATTERN.
